# SDR DXTA2021100449830

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 3,283 hours, 2,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT BULKHEAD EMERGENCY LIGHT, EMERGENCY LIGHT BELOW LAV, AND AFT RIGHT READING EMERGENCY LIGHT INOPERATIVE. ALL OTHER EMERGENCY LIGHTS FUNCTIONAL. EMERGENCY LIGHTS CHECK GOOD PER CE-680A MM 33-50-60
